Bilateral infinite paths in locally finite graph

Bohdan Zelinka

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 4, page 386-393
  • ISSN: 0528-2195

How to cite


Zelinka, Bohdan. "Zweiseitig unendliche Züge in lokalendlichen Graphen." Časopis pro pěstování matematiky 099.4 (1974): 386-393. <>.

author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
language = {ger},
number = {4},
pages = {386-393},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Zweiseitig unendliche Züge in lokalendlichen Graphen},
url = {},
volume = {099},
year = {1974},

AU - Zelinka, Bohdan
TI - Zweiseitig unendliche Züge in lokalendlichen Graphen
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 4
SP - 386
EP - 393
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.